The Centers for Disease Control is looking into reports of teens and young adults experiencing heart problems days after being vaccinated against the coronavirus. Reports are that a “small number” of teens and young adults have experienced the condition, known as myocarditis, which results in an inflammation of the heart muscle.
The Daily Mail reports very little detail was provided by the safety group which admittedly stated there were “relatively few” cases that may even be unrelated to the vaccination. “Nevertheless, several dozen cases in kids and young adults have been reported after taking their second dose of one of the mRNA vaccines, which are Moderna and Pfizer-BioNTech” reports Daily Mail.
Doctors were first alerted to the possible link on May 14; the working group then reviewed data on May 17. “The cases appear to be occurring mainly in adolescents and young adults around four days after their second dose.” Cases seem to appear to be affecting males more than females.
The vaccine safety group said, “Most cases appear to be mild, and follow-up of cases is ongoing.” Currently, the CDC strongly recommends vaccines for all Americans ages 12 and older. Infectious disease specialist Dr. Celine Gounder told the New York Times “it may simply be a coincidence that some people are developing myocarditis after vaccination…It’s more likely for something like that to happen by chance because so many people are getting vaccinated right now.”
Doctors also maintain that side effects of myocarditis are preferential to potential risks of contracting covid, which an acute case itself can cause myocarditis. Centers for Disease Control and Prevention Director Dr. Rochelle Walensky said Tuesday during a White House briefing that more than 600,000 American children between the ages of 12 and 15 have been vaccinated against COVID-19 just last week. In total, more than four million people under 17 have been vaccinated in the U.S. thus far, Walensky added.
20 Year Old Dies 12 Hours After Getting Pfizer Vaccine, Mother Demands Answers
A mother is left devastated and demanding answers when her son, who was only 20 years old, died 12 hours after receiving the Pfizer vaccine.
The mother, Tricia Garrett, said her son Luke Garrett suffered a fatal seizure brought on by a sudden spike in his temperature. Mr. Garrett suffered from muscular dystrophy and was very afraid of contracting the virus so he was very excited for the opportunity to receive the vaccine so he could ‘live his life’.
Mother-of-two Mrs Garrett said: ‘I didn’t want him to get it. Luke had been shielding for about a year.
‘He used to have support workers who came in three times a week, he also had high-functioning autism and needed support for that but he cancelled it all because he was that scared of Covid.
‘He was excited about going to get his Covid jab and being able to get back out into the world and live his life.
‘It wasn’t even 12 hours after his Covid jab that he died.
‘His whole body was in horrendous pain, he had a really high temperature; normally with his condition, his legs can end up in pain but this was different.
‘Before he died, the arm he got the injection in was really painful.
‘He then suffered a seizure, which has never happened before.
‘He started to fit and there was foam coming out of his mouth.’
When speaking about the health of her son Mrs Garrett said, ‘Our son was fit and well, doctors used to say he was one of the better patients they had seen.
The Medicines and Healthcare products Regulatory Agency (MHRA) are investigating Mr Garrett’s death.
Click here to read more.
CDC and FDA Urge Pause on J&J Vaccine After “Rare and Severe” Blood Clots Occurred
The Centers for Disease Control and Prevention (CDC) and the U.S. Food and Drug Administration (FDA) have issued a joint statement urging states to “pause” the use of the Johnson and Johnson COVID-19 vaccine after those who received it experienced severe blood clotting.
The statement reads, in part:
CDC and FDA are reviewing data involving six reported U.S. cases of a rare and severe type of blood clot in individuals after receiving the J&J vaccine. In these cases, a type of blood clot called cerebral venous sinus thrombosis (CVST) was seen in combination with low levels of blood platelets (thrombocytopenia). All six cases occurred among women between the ages of 18 and 48, and symptoms occurred 6 to 13 days after vaccination.
The statement called the side effect “extremely rare” and said the CDC would convene a meeting of the Advisory Committee on Immunization Practices (ACIP) tomorrow to review the cases further. The FDA will review the CDC’s analysis and also plans to investigate the cases. “Until that process is complete, we are recommending a pause in the use of this vaccine out of an abundance of caution,” reads the statement.
In the past week, administration of the Johnson and Johnson vaccine was halted at four different locations in Georgia, Colorado, Iowa and North Carolina after numerous adverse reactions, such as fainting and lightheadedness, occurred.